# SDR SWAA2025012784286

- Difficulty date: January 9, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 26,246 hours, 13,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS AFT; INBOARD SEAT TRACK IS OUT OF LIMITS.<[01] 01 - REMOVED AND REPLACED PER [AMM 25-11-11-400-801-NG (FLIGHT COMPARTMENT SEAT TRACKS - INSTALLATION AND ALIGNMENT - PERMANENT)];[02] INSPECTION C/W FOR CORRECTIVE ACTION #1 AND STEP 1 FOR INSTALLATION OF CAPT'S AFT I/B SEAT RACK IAW AMM 25-11-11.
